Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from severe fatigue, sweating when laying down. Dehydrated, sugars low, perimenopausal. Suggestions?

Hi, I am 43 and suffer from severe fatigue and sweating when I lay down. I am not even asleep and my hair is drenched, along with my chest , neck and knees. I have been told I m dehydrated, my sugars low or I m perimenipauseal. I have to change my cloths at least twice a night or even if I nap for 40 mins. I feel like I have lead limbs all day long. Please help
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that this might be due to pre-menopausal symptoms.
Due to hormonal imbalance at this age might give this problem.
At this age there is a chance of having osteoporosis as well.
Take high dose of Calcium, Vitamin A and D supplements.
do regular slow walking.
If require attend Menopausal clinic for guidance.
Ok and take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor